# SDR CALA2025082708185

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 72,104 hours, 22,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L WILL NOT ARM MULT CYCLES SECURED DOOR ARM LIGHT SOCKET. OPERATION CHECKED OK. SECURED SLIDE STRAP THAT WAS HANGING DOWN AND INTERMITTENTLY MAKING DOOR 4L HARDER TO ARM. NO DAMAGE TO CORD. SLIDE ARM CHEKED OK PER AMM 52-11-00. WATCHED VIDEO PRIOR WORKING SLIDE
